# SDR DJFA2005133

- Difficulty date: August 21, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N811CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258011
- Aircraft time: 9,846 hours, 6,552 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CABIN ALTITUDE WAS NOTED AS UNUSUALLY HIGH.  THE CABIN RATE CONTINUED TO CLIMB AS THE AIRCRAFT DESCENDED AND THE CABIN ALTITUDE WARNING HORN SOUNDED.  THE CREW DECLARED AN EMERGENCY AND PERFORMED AN EMERGENCY DESCENT WHILE DONNING THE OXYGEN MASKS.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ISSUED MEL 21-30-5 FOR THE OUTFLOW VALVES AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON AUGUST 22, 2005 A PRESSURIZATION SYSTEM FUNCTIONAL TEST WAS PERFORMED BY MAINTENANCE.  SYSTEM OPERATION WAS SATISFACTORY.  THE CABIN OXYGEN MASKS WERE CLEANED AND STOWED AND A SATISFACTORY CHECK FLIGHT WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
